Fuzzy $r$-minimal $\alpha$-open sets on fuzzy minimal spaces
Commun. Korean Math. Soc. 2012 Vol. 27, No. 3, 603-611
Printed September 1, 2012
Won Keun Min
Kangwon National University
Abstract : We introduce the concept of fuzzy $r$-minimal $\alpha$-open set on a fuzzy minimal space and some basic properties. We also introduce the concepts of fuzzy $r$-$M$ $\alpha$-continuous and fuzzy $r$-$M$($M^*$) $\alpha$-open mappings, and investigate characterization for such mappings.
Keywords : $r$-minimal semiopen, $r$-minimal $\alpha$-open, fuzzy $r$-$M$ continuous, fuzzy $r$-$M$ $\alpha$-continuous, fuzzy $r$-$M$ semicontinuous, $r$-$M$($M^*$) $\alpha$-open mappings
MSC numbers : 54C08
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd